Alert archive / Ohio / Red Flag Warnings in 2016
Red Flag Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this red flag warning at Mar 17, 2016, 9:18 AM EDT for 27 counties in Ohio; 6 counties in Indiana. It took effect at Mar 17, 2016, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2016, 9:18 AM EDT (13:18 UTC)
- In effect from
- Mar 17, 2016, 12:00 PM EDT
- Expired
- Mar 17, 2016, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, OH
All 33 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ripley County, IN, Union County, IN, Wayne County, IN, Adams County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Madison County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 18 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 107 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
579 WWUS81 KILN 171318 RFWILN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 918 AM EDT THU MAR 17 2016 INZ050-058-059-066-073-074-OHZ042-045-046-051>056-060>065-070>074- 077>082-088-172200- /O.NEW.KILN.FW.W.0001.160317T1600Z-160318T0000Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-DARKE-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-GREENE-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 918 AM EDT THU MAR 17 2016 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF OHIO AND EAST CENTRAL INDIANA... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 042 DARKE...FIRE WEATHER ZONE 045 UNION...FIRE WEATHER ZONE 046 DELAWARE...FIRE WEATHER ZONE 050 WAYNE...FIRE WEATHER ZONE 051 MIAMI...FIRE WEATHER ZONE 052 CHAMPAIGN...FIRE WEATHER ZONE 053 CLARK...FIRE WEATHER ZONE 054 MADISON...FIRE WEATHER ZONE 055 FRANKLIN... FIRE WEATHER ZONE 056 LICKING...FIRE WEATHER ZONE 058 FAYETTE...FIRE WEATHER ZONE 059 UNION...FIRE WEATHER ZONE 060 PREBLE...FIRE WEATHER ZONE 061 MONTGOMERY...FIRE WEATHER ZONE 062 GREENE...FIRE WEATHER ZONE 063 FAYETTE...FIRE WEATHER ZONE 064 PICKAWAY...FIRE WEATHER ZONE 065 FAIRFIELD...FIRE WEATHER ZONE 066 FRANKLIN...FIRE WEATHER ZONE 070 BUTLER...FIRE WEATHER ZONE 071 WARREN...FIRE WEATHER ZONE 072 CLINTON...FIRE WEATHER ZONE 073 RIPLEY...FIRE WEATHER ZONE 073 ROSS...FIRE WEATHER ZONE 074 DEARBORN...FIRE WEATHER ZONE 074 HOCKING... FIRE WEATHER ZONE 077 HAMILTON...FIRE WEATHER ZONE 078 CLERMONT...FIRE WEATHER ZONE 079 BROWN...FIRE WEATHER ZONE 080 HIGHLAND...FIRE WEATHER ZONE 081 ADAMS...FIRE WEATHER ZONE 082 PIKE AND FIRE WEATHER ZONE 088 SCIOTO. * WINDS...WEST 10 TO 20 MPH WITH GUSTS BETWEEN 20 MPH AND 30 MPH. * RELATIVE HUMIDITY...LOWERING BETWEEN 20 AND 25 PERCENT BY LATE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW, OR WILL SHORTLY. A COMBINATION OF STRONG WINDS, LOW RELATIVE HUMIDITY, AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
2 follow-up statements
141 WWUS81 KILN 172015 RFWILN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 415 PM EDT THU MAR 17 2016 INZ050-058-059-066-073-074-OHZ042-045-046-051>056-060>065-070>074- 077>082-088-180000- /O.CON.KILN.FW.W.0001.000000T0000Z-160318T0000Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-DARKE-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-GREENE-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 415 PM EDT THU MAR 17 2016 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF OHIO AND EAST CENTRAL INDIANA... * AFFECTED AREA...FIRE WEATHER ZONE 042 DARKE...FIRE WEATHER ZONE 045 UNION...FIRE WEATHER ZONE 046 DELAWARE...FIRE WEATHER ZONE 050 WAYNE...FIRE WEATHER ZONE 051 MIAMI...FIRE WEATHER ZONE 052 CHAMPAIGN...FIRE WEATHER ZONE 053 CLARK...FIRE WEATHER ZONE 054 MADISON...FIRE WEATHER ZONE 055 FRANKLIN... FIRE WEATHER ZONE 056 LICKING...FIRE WEATHER ZONE 058 FAYETTE...FIRE WEATHER ZONE 059 UNION...FIRE WEATHER ZONE 060 PREBLE...FIRE WEATHER ZONE 061 MONTGOMERY...FIRE WEATHER ZONE 062 GREENE...FIRE WEATHER ZONE 063 FAYETTE...FIRE WEATHER ZONE 064 PICKAWAY...FIRE WEATHER ZONE 065 FAIRFIELD...FIRE WEATHER ZONE 066 FRANKLIN...FIRE WEATHER ZONE 070 BUTLER...FIRE WEATHER ZONE 071 WARREN...FIRE WEATHER ZONE 072 CLINTON...FIRE WEATHER ZONE 073 RIPLEY...FIRE WEATHER ZONE 073 ROSS...FIRE WEATHER ZONE 074 DEARBORN...FIRE WEATHER ZONE 074 HOCKING... FIRE WEATHER ZONE 077 HAMILTON...FIRE WEATHER ZONE 078 CLERMONT...FIRE WEATHER ZONE 079 BROWN...FIRE WEATHER ZONE 080 HIGHLAND...FIRE WEATHER ZONE 081 ADAMS...FIRE WEATHER ZONE 082 PIKE AND FIRE WEATHER ZONE 088 SCIOTO. * WINDS...WEST 10 TO 20 MPH WITH GUSTS BETWEEN 20 MPH AND 30 MPH. * RELATIVE HUMIDITY...BETWEEN 20 AND 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY... AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
480 WWUS81 KILN 172350 RFWILN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 750 PM EDT THU MAR 17 2016 INZ050-058-059-066-073-074-OHZ042-045-046-051>056-060>065-070>074- 077>082-088-180100- /O.EXP.KILN.FW.W.0001.000000T0000Z-160318T0000Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-DARKE-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-GREENE-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 750 PM EDT THU MAR 17 2016 ...THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... WINDS ARE DIMINISHING THIS EVENING...AND RELATIVE HUMIDITY VALUES WILL CONTINUE TO INCREASE AS TEMPERATURES FALL. $$ HATZOS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this red flag warning went out at Mar 17, 6:29 AM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Mar 17, 6:29 AM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 629 AM EDT THU MAR 17 2016 .SYNOPSIS... A STRONG LOW PRESSURE OVER NORTHERN MICHIGAN WILL REMAIN IN CLOSE PROXIMITY TO THE AREA TODAY KEEPING WINDS GUSTY AT TIMES THIS AFTERNOON. AN UPPER LEVEL LOW WILL THEN MOVE ACROSS THE AREA FRIDAY INTO THE WEEKEND BRINGING A CHANCE OF PRECIPITATION BACK TO THE AREA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE UPPER LEVEL LOW THAT HELPED PUSH THE SURFACE COLD FRONT THROUGH THE AREA WEDNESDAY WILL START TO GET ABSORBED INTO A STRONGER UPPER LEVEL LOW LOCATED OVER NORTHERN QUEBEC THIS MORNING. AT THE SAME TIME AN UPPER LEVEL RIDGE WILL PUSH INTO SOUTHERN MANITOBA TRAPPING LEFT OVER VORTICITY UNDERNEATH THE RIDGE. AS THE BAND OF PV NUDGES SOUTH THAT COULD HELP TO PROVIDE SOME WEAK LIFT (AS SEEN ON THE GFS OMEGA FIELD) TO HELP PRODUCE SOME VERY LIGHT SHOWERS. LOOKING AT FORECAST SOUNDINGS FOR THIS AFTERNOON BOTH THE NAM AND GFS SHOW ANOTHER DAY OF VERY GOOD MIXING. THE NAM HAS THE TEMPERATURE PROFILE DRY ADIABATIC UP TO AROUND 600 MB IN PLACES WHILE THE GFS IS SLIGHTLY LESS AGGRESSIVE (AROUND 700 MB). THESE STEEP LAPSE SHOULD PROMOTE SOME SHOWER DEVELOPMENT... BUT MOISTURE IS LACKING. PWATS ARE ONLY FORECASTED TO BE AROUND 0.30" WHICH IS BELOW THE AVERAGE FOR THIS TIME OF YEAR. ALMOST ALL OF THE HIGH RES MODELS SHOW SOME TYPE OF VERY WEAK SHOWER ACTIVITY THIS AFTERNOON BUT THINK THIS IS OVERDONE GIVEN THE LACK OF MOISTURE. HAVE KEPT WITH LOW END POPS TO COVER THIS. HIGH TEMPERATURES TODAY WILL BE VERY SIMILAR TO YESTERDAY JUST A COUPLE OF DEGREES COOLER. 1000 - 850 MB THICKNESS HAVE DECREASED BY ABOUT 10 M (~1335 M) COMPARED TO YESTERDAY AND 850 TEMPS HAVE ALSO COOLED BY A COUPLE OF DEGREES. HIGHS AROUND 60 DEGREES LOOKS LIKELY. WINDS WILL ALSO BE GUSTY THIS AFTERNOON AS DEEP MIXING AND A TIGHT PRESSURE GRADIENT WILL HELP WINDS PICK UP IN SPEED. HOWEVER WINDS LOOK TO BE JUST BELOW ADVISORY CRITERIA. ON BOTH GFS AND NAM SOUNDINGS MOMENTUM TRANSFER FROM BUFKIT SUPPORT GUSTS BELOW ADVISORY CRITERIA (~ 30 - 35 KTS MAX). WEAK SURFACE RIDGING OFF TO THE SOUTH SHOULD ALSO HELP TO DAMPEN WINDS A BIT FROM YESTERDAY. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... TONIGHT INTO FRIDAY MORNING THE UPPER LEVEL RIDGE WILL CONTINUE TO PUSH SOUTH. BY FRIDAY EVENING THE LEFT OVER PV WILL START TO CLOSE OFF AND FORM ANOTHER UPPER LEVEL LOW OVER IOWA. GLOBAL MODELS BEGIN TO DIVERGE HERE ON PLACEMENT AND SPEED OF PROGRESSION OF THE LOW FOR THE WEEKEND. ALL OF THESE SLIGHT DIFFERENCES HAVE SIGNIFICANT IMPACTS ON THE WEATHER FORECASTED AT THE SURFACE. AS OF CURRENT THE GFS SEEMS TO BE AN OUTLIER IN PROGRESSING THE LOW TO QUICKLY TO THE EAST WHILE THE NAM AND EURO HOLD THE LOW BACK FOR SLIGHTLY LONGER. GIVEN THE BLOCKING PATTERN THAT IS INITIALLY FORECASTED TO SET UP HAVE TRENDED THE GRIDS TO THE SLOWER EURO/ NAM SOLUTION. FOR FRIDAY AM EXPECTING MOSTLY DRY CONDITIONS AND COOLER CONDITIONS AS 850 MB TEMPERATURES AND THICKNESSES CONTINUE TO DECREASE. BY SATURDAY MORNING THE UPPER LEVEL LOW WILL BE APPROACHING FROM THE WEST WITH INCREASING CLOUDS FORECASTED. HAVE ALSO CONTINUED TREND OF INCREASING POPS AS THE DAY PROGRESSES SATURDAY WITH HIGHEST CHANCE OFF TOWARDS THE SOUTH. HAVE EXPANDED LOW CHANCE POPS ACROSS THE ENTIRE CWA GIVEN THE UPPER LOW EVEN THOUGH MOISTURE VALUES REMAIN NEAR AVERAGE (PWATS AROUND 0.40"). BY SATURDAY AFTERNOON A SURFACE LOW WILL FORM OVER THE SOUTHEASTERN UNITED STATES IN RESPONSE TO THE UPPER LEVEL LOW. THE TRACK OF THIS LOW HAS REMAINED HIGHLY VARIABLE OVER THE PAST COUPLE OF DAYS. THE GENERAL SOLUTION APPEARS FOR MOST OF THE PRECIP WITH THE SURFACE LOW TO BE OFF TO OUR SOUTH AND EAST. THERMAL PROFILES FOR SATURDAY WOULD ALSO SUPPORT A RAIN/ SNOW MIX WITH ALL SNOW AND ALL RAIN AT TIMES. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... UPPER TROUGH SETTING UP OVER THE EASTERN CONUS WILL DICTATE WEATHER CONDITIONS FOR MUCH OF THIS PERIOD. THIS REGIME WILL FEATURE LIMITED MOISTURE AND COOLER THAN NORMAL TEMPERATURES. MOISTURE ASSOCIATED WITH DEVELOPING LOW PRESSURE SHOULD STAY MAINLY SOUTH OF THE AREA ON SATURDAY SO WENT WITH A SLIGHT CHANCE OF SHOWERS ALONG OUR SOUTHERN FRINGE OF COUNTIES. AS THE LOW TRAVELS TO THE EAST COAST SUNDAY...SHOWERS MAY BE CONFINED TO SOUTHEAST COUNTIES. SNOW MAY MIX IN THERE SUNDAY MORNING UNDER NEAR FREEZING CONDITIONS. A LOW CHANCE FOR RAIN AND SNOW SHOWERS WILL EXIST MONDAY WHEN A THE AREA IS UNDER A CHILLY NORTHWEST FLOW BEHIND THE LOW. HIGH PRESSURE IS THEN FORECAST TO PROVIDE DRY WEATHER AREA WIDE ON TUESDAY. DRY WEATHER COULD PERSIST THROUGH WEDNESDAY WHEN A WARM FRONT IS SHOWN TO DEVELOP OVER THE GREAT LAKES WHILE A RIDGE BUILDS ALOFT. TEMPERATURES WILL BE BELOW NORMAL SATURDAY THROUGH MONDAY WITH HIGHS FORECAST TO BE IN THE 40S. WARM ADVECTION AT THE SURFACE AND ALOFT WILL BEGIN TO BOOST READINGS TO NEAR NORMAL 50S ON TUESDAY...THEN INTO THE 60S ON WEDNESDAY. && .AVIATION /10Z THURSDAY THROUGH MONDAY/... THERE ARE STILL A FEW LINGERING MID LEVEL CLOUDS ACROSS THE AREA...BUT SKIES ARE GENERALLY BECOMING MOSTLY CLEAR ATTM. A SHEARED OUT VORT AXIS WILL SAG SLOWLY SOUTH THROUGH THE AFTERNOON AND THIS MAY COMBINE WITH SOME WEAK INSTABILITIES TO PRODUCE A FEW SHOWERS. THE BEST CHANCE FOR THIS WOULD SEEM TO BE NEAR THE CENTRAL OHIO TAF SITES BUT EXPECT COVERAGE TO BE LIMITED ENOUGH TO LEAVE MENTION OUT OF THE TAFS. WESTERLY WINDS WILL INCREASE THROUGH LATE MORNING WITH GUSTS IN THE 25 TO 35 KNOT RANGE POSSIBLE THROUGH THE AFTERNOON HOURS. WINDS WILL SUBSIDE THIS EVENING AS HIGH PRESSURE BUILDS INTO THE REGION. VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. OUTLOOK...MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE SATURDAY INTO SUNDAY. && .FIRE WEATHER... ANOTHER DAY OF GOOD MIXING AND GUSTY WINDS WILL HELP DEWPOINTS AND RELATIVE HUMIDITIES FALL THROUGH THE AFTERNOON. RELATIVE HUMIDITIES WILL LIKELY FALL IN THE MID 20 PERCENT RANGE BY THIS AFTERNOON WITH 10 HR FUEL MOISTURE IN THE UPPER SINGLE DIGITS FORECASTED. MIXING HEIGHTS WILL ALSO LIKELY RISE ABOVE 10K FT THIS AFTERNOON. WILL GO AHEAD AND ISSUE AN SPS FOR ALL COUNTIES TO ADDRESS THIS. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HAINES NEAR TERM...HAINES SHORT TERM...HAINES LONG TERM...CONIGLIO AVIATION...JGL FIRE WEATHER...
Hazardous weather outlook, Mar 17, 4:22 AM EDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 422 AM EDT THU MAR 17 2016 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 074-180830- WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE- MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING- 422 AM EDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. WINDS WILL AGAIN BE GUSTY TODAY...WITH GUSTS OF 30 TO 40 MPH...MAINLY DURING THE AFTERNOON. IN ADDITION... GUSTY WINDS WILL CREATE AN ELEVATED THREAT FOR LOCALIZED WILD FIRES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ073-077>082-088-180830- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 422 AM EDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. WINDS WILL AGAIN BE GUSTY TODAY...WITH GUSTS OF 25 TO 35 MPH...MAINLY DURING THE AFTERNOON. IN ADDITION... GUSTY WINDS WILL CREATE AN ELEVATED THREAT FOR LOCALIZED WILD FIRES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 17, 4:18 AM EDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 418 AM EDT THU MAR 17 2016 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 074-171600- WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE- MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON- HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...KENTON...ADA...CELINA... COLDWATER...WAPAKONETA...ST. MARYS...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...TROY...PIQUA... TIPP CITY...URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON... PLAIN CITY...COLUMBUS...NEWARK...EATON...CAMDEN...DAYTON... KETTERING...BEAVERCREEK...FAIRBORN...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON... HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...LEBANON... SPRINGBORO...FRANKLIN...WILMINGTON...BLANCHESTER...LOGAN 418 AM EDT THU MAR 17 2016 ...BREEZY WINDS AND ELEVATED FIRE DANGER THIS AFTERNOON... WINDS WILL AGAIN BE BREEZY THIS AFTERNOON WITH GUSTS UP TO 40 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION... GUSTY WINDS WILL CREATE AN ELEVATED THREAT FOR LOCALIZED WILD FIRES. THOSE CONSIDERING OUTDOOR FIRES SHOULD WAIT UNTIL A CALMER DAY TO AVOID HAVING FIRES SPREAD OUT OF CONTROL. INZ073>075-080-KYZ089>100-OHZ073-077>082-088-171600- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES... LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON... WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON... ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON... WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER... AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... TOLLESBORO...CHILLICOTHE...CINCINNATI...MILFORD...GEORGETOWN... MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION...PEEBLES... WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 418 AM EDT THU MAR 17 2016 ...ELEVATED FIRE DANGER THIS AFTERNOON... GUSTY WINDS WILL CREATE AN ELEVATED THREAT FOR LOCALIZED WILD FIRES. THOSE CONSIDERING OUTDOOR FIRES SHOULD WAIT UNTIL A CALMER DAY TO AVOID HAVING FIRES SPREAD OUT OF CONTROL.
Nearby
Red Flag Warnings in Ohio, 2016Red Flag Warnings in Indiana, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.